# SDR QXEA200301467

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,847 hours, 6,783 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465507
- Part serial: MAL0169
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,773 hours, 3,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2381 RIGHT MAIN GEAR DOOR AMBER CAUTION LIGHT ILLUMINATED AFTER GEAR RETRACTION.  COMPLIED WITH CHECKLIST AND AMBER CAUTION LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 2 MLG RETRACTION ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
